Yong Xia (Hsia)
Yong Xia (Hsia)
Professor of Mathematics, Beihang University
Verifierad e-postadress på buaa.edu.cn
TitelCiteras avÅr
A new linearization method for quadratic assignment problems
Y Xia, YX Yuan
Optimisation Methods and Software 21 (5), 805-818, 2006
S-lemma with equality and its applications
Y Xia, S Wang, RL Sheu
Mathematical Programming 156 (1-2), 513-547, 2016
Duality and solutions for quadratic programming over single non-homogeneous quadratic constraint
JM Feng, GX Lin, RL Sheu, Y Xia
Journal of Global Optimization 54 (2), 275-293, 2012
An efficient continuation method for quadratic assignment problems
Y Xia
Computers & Operations Research 37 (6), 1027-1032, 2010
ProxSARAH: An efficient algorithmic framework for stochastic composite nonconvex optimization
NH Pham, LM Nguyen, DT Phan, Q Tran-Dinh
arXiv preprint arXiv:1902.05679, 2019
A linear-time algorithm for the trust region subproblem based on hidden convexity
J Wang, Y Xia
Optimization Letters 11 (8), 1639-1646, 2017
Improved Gilmore-Lawler bound for quadratic assignment problems
Y Xia
工程數學學報 24 (3), 401-413, 2007
An SDP approach for quadratic fractional problems with a two-sided quadratic constraint
VB Nguyen, RL Sheu, Y Xia
Optimization Methods and Software 31 (4), 701-719, 2016
Trust region subproblem with a fixed number of additional linear inequality constraints has polynomial complexity
Y Hsia, RL Sheu
arXiv preprint arXiv:1312.1398, 2013
Strong duality for generalized trust region subproblem: S-lemma with interval bounds
S Wang, Y Xia
Optimization Letters 9 (6), 1063-1073, 2015
On local convexity of quadratic transformations
Y Xia
Journal of the Operations Research Society of China 2 (3), 341-350, 2014
A revisit to quadratic programming with one inequality quadratic constraint via matrix pencil
Y Hsia, GX Lin, RL Sheu
arXiv preprint arXiv:1312.1400, 2013
New optimality conditions for quadratic optimization problems with binary constraints
Y Xia
Optimization letters 3 (2), 253-263, 2009
On minimizing the ratio of quadratic functions over an ellipsoid
Y Xia
Optimization 64 (5), 1097-1106, 2015
A tight linearization strategy for zero-one quadratic programming problems
W Gharibi, Y Xia
International Journal of Computer Science Issues (IJCSI) 9 (3), 294, 2012
Second order cone programming relaxation for quadratic assignment problems
Y Xia
Optimization Methods & Software 23 (3), 441-449, 2008
Gilmore-Lawler bound of quadratic assignment problem
Y Xia
Frontiers of Mathematics in China 3 (1), 109-118, 2008
Portfolio optimization using asymmetry robust mean absolute deviation model
P Li, Y Han, Y Xia
Finance Research Letters 18, 353-362, 2016
Maximizing the sum of a generalized Rayleigh quotient and another Rayleigh quotient on the unit sphere via semidefinite programming
VB Nguyen, RL Sheu, Y Xia
Journal of Global Optimization 64 (2), 399-416, 2016
Duality gap estimation of linear equality constrained binary quadratic programming
X Zheng, X Sun, D Li, Y Xia
Mathematics of Operations Research 35 (4), 864-880, 2010
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20